MathSciNet Relay Station
MathSciNet bibliographic data
MR909049 14N05 (01A55 14-03)
Bos, H. J. M. The closure theorem of Poncelet. Rend. Sem. Mat. Fis. Milano 54 (1984), 145–158 (1987).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement